RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gato-Rivera, B

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:210
Full texts:81
References:26

http://www.mathnet.ru/eng/person21707
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/307926

Publications in Math-Net.Ru
1993
1. B. Gato-Rivera, A. M. Semikhatov, “$d\le 1\cup d\ge 25$ and constrained KP hierarchy from BRST invariance in the $c\ne 3$ topological algebra”, TMF, 95:2 (1993),  239–250  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 95:2 (1993), 535–545  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019